# SDR CWQR20050001

- Difficulty date: January 26, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 3,352 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Shield
- Part number: 66212812930
- Condition: Cracked
- Location: Wings
- Part time: 3,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEADING EDGE HEAT SHIELD FLANGE CRACKED ON BOTH LEFT AND RIGHT WINGS.  SUBMITTED CESSNS/CITATION SERVICE CONDITION REPORT 181187 WITH PICTURES.
